INTRO 30/F/US, on second dose of Reta

ataxia

Explorer
Joined
May 13, 2026
Messages
5
Reaction score
0
Location
Asheville
Since I was 18, I've dropped and regained the same 60-80 pounds 3 times. The latest stretch: 70 pounds gone starting in late 2023. Every time it was some combination of restriction, keto, vegan, or another named diet, plus forcing myself through the misery — and every time, once I couldn't sustain it, the weight came right back.

Last year I took a trip with no rules, after holding around 160 lbs for a year, and that set off a binge cycle. Then in January of this year I stopped nicotine completely, and over the past few months I've climbed to 177lbs. Getting down to 160 had been painfully slow, yet I kept it there for a year with little effort, so I figured I'd conquered obesity, at least partly — but it's been a fight ever since.

Now I feel like things are slipping away from me, and I think I need outside help both to reach a healthy weight and to get my binging under control.

My titration upward from .5 mg starting doses is happening very gradually. Last Wednesday I took .5mg, and today I've just taken another .5mg. Next week the plan is 1mg, then I'll judge how things go and keep raising by .5 increments. Yesterday I think there was some appetite suppression, and in the past week I've already gone from 177 to 173 — though I figure that's mostly water weight at the beginning.

It was my maid of honor who brought up Retatrutide, during one of our planning lunches. I was complaining about how hard losing weight had been and saying I wanted to be in the 130s for my wedding. That was several months back, though, before the real spiral and the active gaining started.

I want the kind of success I keep seeing posted here and on reddit, and reading about everyone's different doses and experiences has been really fascinating. Eventually, when I move into more strength training, I'm strongly considering adding MOTS-C, and possibly Cagrillintide if hunger becomes a problem, because breaking my binging habits matters a lot to me.

I'm eager to keep talking with all of you!
 
I'm wondering what you all have experienced with retatrutide's impact on your skin — specifically regarding tattoos, if any of you have gotten work done while running it.

I've come across mentions of skin taking on a "doughy" texture and ink being trickier to work into glp-1 users' skin.

I'm hoping to sit for large scale work within the next couple of years, so I'd also like to know: if that effect did show up for you, does it stick around permanently, or does it improve with time?

Thank you!
 
Back
Top